MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML LL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML LL; PISTON SYRINGE
Catalog Number 305283
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
Material no: 305283 batch no: unknown.(provided 73349676cav05).It was reported that during use of the syringe integra 3ml ll the syringe was leaking around the luer wasting the vaccine.The following information was provided by the initial reporter: we received the attached concern regarding 3 cases 305283 syringes which are reportedly leaking around the luer.I am waiting for the customer to confirm the lot # as the one they have provided does not appear valid.Fyi only for now, i will updated you as soon as received.
 
Additional Manufacturer Narrative
Investigation summary: one photo of a loose 3ml integra syringe was received and evaluated.It was observed there was a blue circle in the photo that appeared to display clear liquid droplets.The leakage defect was unconfirmed.A physical sample is required for a more thorough evaluation and potential root cause determination.Potential root cause for the leakage at luer defect could not be determined based on the photo provided.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.
 
Event or Problem Description
Material no: 305283 batch no: unknown (provided 73349676cav05) it was reported that during use of the syringe integra 3ml ll the syringe was leaking around the luer wasting the vaccine.The following information was provided by the initial reporter: we received the attached concern regarding 3 cases 305283 syringes which are reportedly leaking around the luer.I am waiting for the customer to confirm the lot # as the one they have provided does not appear valid.Fyi only for now, i will updated you as soon as received.

Brand Name
SYRINGE INTEGRA 3ML LL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9385137
Report Number1213809-2019-01188
Device Sequence Number3012346
Product Code MEG
UDI-Device Identifier30382903052838
UDI-Public30382903052838
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305283
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;